# SDR AALA20030714

- Difficulty date: June 30, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, FOUND THE L2 DOOR GIRT BAR LEAK SPRINGS NOT WORKING PROPERLY.  REPLACED GIRT BAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
